# SDR CALA0800422

- Difficulty date: April 30, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 36,901 hours, 19,588 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601389A
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT HAS 2 DENTS 39" FROM OUTBOARD END WHICH ARE BEYOND ALLOWABLE DAMAGE PER 737-500 SRM 57-43-01 FIG 101.  CUT OUT DAMAGED AREA IAW B737 SRM 57-43-01 FIG 201.  MULT ID FOR REPAIR 7075-T6 .063 FOR PART 1 REPAIR PLATE, 7075-T6 .071 FOR DOUBLERS 2, 3, & 4 IAW B737 SRM 57-43-01.  FABRICATED REPAIR PARTS IAW B737 SRM 57-43-01, ALODINED AND PRIMED REPAIR IAW B737 SRM 51-20-01.  INSTALLED REPAIR IAW B737 SRM 57-43-01.
